# SDR AALA201901079017

- Difficulty date: January 5, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,613 hours, 25,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOW PRESSURE DAMPER PASSENGER CREW DOOR 831 AND 842 IN PASSENGER CABIN. PERFORMED CHARGE ON DOOR DAMPER AT PASSENGER CREW DOOR 831 AND 842 IN PASSENGER CABIN IAW AMM 52-10-00-614-001-A.
